# SDR 98ZZZX3620

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N77SF
- Make and model: Amd FALCON10
- Aircraft serial: 141
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4005303
- Condition: Failed
- Location: Nr 2 Engine
- Component: Abex
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING START OF THE RIGHT (NR 2) ENGINE, THE CREW NOTICED AN UNUSUAL NOISE THAT LASTED APPROXIMATELY 30 SECONDS.  SCANNING THE INSTRUMENTATION REVEALED THE 'HYD 2' LIGHT ILLUMINATED AND THE HYDRAULIC PRESSURE GAUGE INDICATED ZERO.  EXAMINATION OF THE RT ENGINE DRIVEN HYDRAULIC PUMP AFTER REMOVAL REVEALED THE DRIVESHAFT WAS INTACT, HOWEVER, IT ROTATED WITH LITTLE RESISTANCE INDICATING AN INTERNAL FAILURE.  PUMP TBO IS 3,000 HOURS, HOWEVER, THIS INTERVAL IS RARELY ACHIEVED.
